# SDR CALA2025080407236

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 114,120 hours, 26,562 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 4929
- Condition: Faulty
- Location: Nr 1
- Part time: 102,091 hours, 23,719 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON ROTATION CAP FLT INSTRUMENTS BLANKED OUT. LT GEN CONTACTOR LIGHT ON RESET OK LOCKED CAPTAIN NOTIFIED THAT INSTRUMENTS CAME BACK ON WHEN LT GEN WAS RESET INSTRUMENTS OPS NORMAL REST OF FLT.   APPEARS PIREP IS REFERRING TO LT GEN CONT OFF LIGHT BEING ILLUMINATED. PIREPS ON L/PS 5744410, 5742872, AND 57423866 ALL ASSOCIATED FAILURES WITH LOSS OF L 115VAC BUS. PERF 'D BPCU BITE, FLT LEG 0 HAS SINGLE FAULT FOR LT GEN PWR SYS OF "GCB/WIRING GCU". REF FIM 24-20 TASK 802 PARA U, L GCB C901 & L GCU M144 RECENTLY REPLACED. DUE TO REPORT OF ELEC SMELL,   PERFORMED CONTINUITY CHKS PER WDM 24-22-11-1 PG1 FROM LEFT GEN CB C901 D1728 PINS 41 & 39 TO LT GCU M144 PINS B1,C1 OF D2108A & MEGGED WIRES NO SHORTS TO GROUND OR PIN TO PIN ALL PINS BEHIND LEFT GCU LOOK OK NO DEFECTS NOTED. ALSO CHECKED PIN 40 OF D1728  GOOD GROUND FOUND. R & R LT GEN CB C901 PER AMM 24-22-03-424-006 REQUIRES OPS CHECK PER STEP C.(4).   SWAPPED LT GCU TO RT GCU POSITION.
